# SDR MWEA011090

- Difficulty date: July 18, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 42,018 hours, 32,295 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 9919313502
- Condition: Gouged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON INBOARD SLAT SUPPORT TRACK STATION 480.871. REMOVED AND REPLACED RIB.
